We deliver across India Medlife.com Upload Prescription Blog Health Articles Free Home Delivery *
Saridon 250/50/150 Mg Tablet 250

Saridon 250/50/150 Mg Tablet 250

Saridon

    • Rs. 388.12


    USES :

    Propyphenazone has analgesic and antipyretic properties. It is used to relieve mild to moderate pain and fever. It helps in the treatment of headache, migraine, menstrual pain, rheumatic pain, toothache, and postoperative pain. One of the ingredients of Saridon tablet is paracetamol which is used to reduce fever, pain, and inflammation. Paracetamol is known to be beneficial in treating conditions such as a headache, muscle aches, arthritis, backache, toothaches, and cold. Caffeine is used in combination with many painkillers to ease headache and for fever treatment. It is also used to relieve migraine pain, neuralgia, sore throat, period pains, toothache, sprains, rheumatic pain, strains, muscular aches and pains, joint swelling and stiffness, influenza, fever and feverish colds. It also used for the treatment of neonatal apnea.

    How does the drug work?

    Propyphenazone exhibits analgesic effect by inhibiting the prostaglandin synthesis. Prostaglandin is an inflammatory mediator that results in symptoms such as pain, swelling, and fever during an inflammation. It exhibits antipyretic effect by acting on the thermoregulation center of the brain, thus decreasing the elevated body temperature. A well-defined mechanism of action for paracetamol is still not known. The proposed mechanism of action involves inhibition of cyclooxygenase enzyme that prevents the metabolism of arachidonic acid in prostaglandin H2 which brings about pain relief, inflammation and fever. Caffeine is classified under methylxanthines. Caffeine antagonizes the adenosine receptors and blocks the chemical adenosine, thereby it reduces the pain. Caffeine also improves alertness and mood by stimulating the brain and central nervous system.

    What are the common side effect?

    The side effects of propyphenazone in tab Saridon include dizziness, fatigue, gastrointestinal disturbances such as nausea and vomiting, skin reactions such as itching and redness, and headache. Common side effects of paracetamol in Saridon tab are an allergic reaction which involves swelling or rash, hives, runny nose, difficulty breathing, and itching. Other side effects include constipation, sleeplessness, agitation. It also caUSES lowering of blood pressure, yellowing of the skin, sores, and ulcers in some patients. The common side effects experienced with caffeine are frequent urge to urinate, abdominal pain, anxiety, excitement, altered heart rate, flushing, insomnia, restlessness, and tremors.

    Important Info Saridon drug can be taken with or without food. However, taking the drug after food is preferable to prevent gastric irritation. Do not consume the drug in case of any previous history of allergy to Saridon or the drugs of similar class. The drug may require dose adjustments in patients with hepatic and renal impairment. Incase of pregnancy and breast feeding talk to the doctor before taking the drug. Saridon medicine must be used in infants and children below 12 years only with doctor’s advice. Avoid alcohol while taking Saridon. Take the dosage as recommended by the physician. If there are any allergic reactions such as difficulty in breathing, rashes, swelling of the face and lips after taking Saridon, discontinue the drug immediately and approach the nearest medical facility.

    FAQs :Propyphenazone

    1. Is it safe to drive after taking propyphenazone? Propyphenazone may cause dizziness. So, do not drive or operate heavy machinery after taking the drug.

    2. Is prophyphenazone addictive? Most of the medicines don’t have the label of addiction or abuse. So, don’t use Saridon medicine regularly without a doctor’s advice.

    3. Is propyphenazone safe? Yes. Propyphenazone is safe in recommended doses.

    4. What are the adverse effects of propyphenazone overdose? You may develop convulsions and coma in the case of overdose or consumption of large doses of propyphenazone.

    5. Is propyphenazone analgesic or antipyretic? Propyphenazone has both analgesic and antipyretic properties. Paracetamol

    1. Is paracetamol a painkiller? Paracetamol reduces mild to moderate pain associated with flu and fever.

    2. Can an alcoholic use paracetamol? Before taking paracetamol, seek the doctor’s advice if you are an alcoholic, or if you have any reported problems of liver diseases. Paracetamol can worsen an existing liver condition.

    3. Which drugs should I avoid while using Paracetamol? Do not use any other OTC drugs related to cough or cold. Paracetamol is used as a combination drug in many medicines. Read the leaflet thoroughly before administrating any other drug as it may contain paracetamol, which can cause an overdose.

    4. How much is considered as an overdose of paracetamol? Paracetamol 500mg tablets can be taken not more than 8 per day. About 25-30 tablets, when taken at a single time, may cause overdose and even death.

    5. How can I identify if I have an overdose of paracetamol? If you identify adverse symptoms such as diarrhea, loss of appetite, nausea and vomiting, stomach cramps or pain, then you might have taken an overdose of the drug. 6. Is paracetamol an NSAID or antibiotic? Paracetamol is an antipyretic drug which belongs to the class NSAID. Caffeine

    1. Is caffeine addictive? No, caffeine is not an addictive drug. But do not take any medicine more than the recommended or prescribed dose.

    2. How does caffeine cause alertness? Caffeine acts on the receptors in the brain and on the central nervous systems which increase the energy metabolism and improves alertness.

    3. Is the caffeine present in tea, coffee, and chocolates similar to that present in Sinarest? Yes. Caffeine is a drug which is also present in tea, coffee, some chocolates and soft drinks, in addition to some medicines.

    4. Is caffeine a pain killer? Yes. Caffeine belongs to a group of drugs known as methylxanthines. It helps in relieving pain by blocking adenosine receptors.

    5. Is caffeine good for the heart? Increased doses of caffeine may lead to side effects such as increased heart rate. Always consult your doctor for the recommended doses and side effects.

    You may also like